# SDR ASAA9940059

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 429 - L1 DOOR DIFFICULT TO OPEN AND WAS MAKING A POPPING SOUND WHEN OPENING AND CLOSING. INSPECTED DOOR AND FOUND CAM PLATE DRY. LUBRICATED DOOR HINGES AND SNUBBER.  DOOR OPERATED NORMALLY.  (M)
